Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Vector-valued means and their applications in some vector-valued function spaces

Seria
Rozprawy Matematyczne tom/nr w serii: 334 wydano: 1994
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
1. Introduction...................................................................................................5
2. The Alaoglu theorem for operators...............................................................6
3. Vector-valued means....................................................................................7
4. The Riesz representation theorems for operators.......................................12
5. Introversion and semigroups of vector-valued means.................................16
6. Invariant vector-valued means....................................................................20
7. Vector-valued almost periodic functions......................................................24
8. Vector-valued weakly almost periodic functions..........................................27
References.....................................................................................................34
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 334
Liczba stron
35
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCXXXIV
Daty
wydano
1994
otrzymano
1993-10-25
poprawiono
1994-02-02
Twórcy
  • Department of Mathematics, University of British Columbia, Vancouver, Canada V6T 1Z2, czhang@math.ubc.ca
Bibliografia
  • [1] J. F. Berglund, H. D. Junghenn and P. Milnes, Analysis on Semigroups: Function Spaces, Compactifications, Representations, Wiley, New York, 1989.
  • [2] A. S. Besicovitch, Almost Periodic Functions, Dover, New York, 1954.
  • [3] H. A. Bohr, Almost Periodic Functions, Chelsea, New York, 1951.
  • [4] R. B. Burckel, Weakly Almost Periodic Functions on Semigroups, Gordon and Breach, New York, 1970.
  • [5] C. Corduneanu, Almost Periodic Functions, 2nd ed., Chelsea, New York, 1989.
  • [6] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544.
  • [7] M. M. Day, Semigroups and amenability, in: Semigroups, K. W. Folley (ed.), Academic Press, New York and London, 1969, 5-53.
  • [8] K. de Leeuw and I. Glicksberg, Applications of almost periodic compactifications, Acta Math. 105 (1961), 63-97.
  • [9] J. Dixmier, Les moyennes invariantes dans les semi-groupes et leurs applications, Acta Sci. Math. (Szeged) 12 (1950), 213-227.
  • [10] N. Dunford and J. T. Schwartz, Linear Operators I, Wiley, New York, 1958.
  • [11] W. F. Eberlein, Abstract ergodic theorems and weakly almost periodic functions, Trans. Amer. Math. Soc. 67 (1949), 217-240.
  • [12] R. E. Edwards, Functional Analysis: Theory and Applications, Holt, Rinehart and Winston, New York, 1965.
  • [13] S. Goldberg and P. Irwin, Weakly almost periodic vector valued functions, Dissertationes Math. 157 (1979).
  • [14] F. P. Greenleaf, Invariant Means on Topological Groups, Van Nostrand, New York, 1969.
  • [15] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis I, Springer, New York, 1963.
  • [16] T. Husain, Amenability of locally compact groups and vector-valued function spaces, Sympos. Math. 16 (1975), 417-431.
  • [17] T. Husain and J. C. S. Wong, Invariant means on vector valued functions I, Ann. Scuola Norm. Sup. Pisa (3) 27 (1973), 717-727.
  • [18] R. V. Kadison, The trace in finite operator algebras, Proc. Amer. Math. Soc. 12 (1961), 973-977.
  • [19] P. Milnes, On vector-valued weakly almost periodic functions, J. London Math. Soc. (2) 22 (1980), 467-472.
  • [20] A. L. T. Paterson, Amenability, Amer. Math. Soc., Providence, R.I., 1988.
  • [21] R. R. Phelps, Extreme positive operators and homomorphisms, Trans. Amer. Math. Soc. 108 (1963), 265-274.
  • [22] J.-P. Pier, Amenable Locally Compact Groups, Wiley, New York, 1984.
  • [23] J. F. Price, Means of vector valued functions and projections which commute with the action of a group, Ann. Scuola Norm. Sup. Pisa (3) 26 (1972), 515-531.
  • [24] W. M. Ruess and W. H. Summers, Compactness in spaces of vector valued continuous functions and asymptotic almost periodicity, Math. Nachr. 135 (1988), 7-33.
  • [25] S. Zaidman, Almost-Periodic Functions in Abstract Spaces, Pitman, London, 1985.
  • [26] C. Zhang, Vector-valued means and weakly almost periodic functions, Internat. J. Math. and Math. Sci. 17 (1994), 227-238.
Języki publikacji
EN
Uwagi
1991 Mathematics Subject Classification: Primary 43A07, 43A60, 46B25; Secondary 46E40, 47A67, 47D03.
Identyfikator YADDA
bwmeta1.element.zamlynska-a738a451-2183-45df-9897-e88c35962007
Identyfikatory
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.